# SDR 29GA2019032100002

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 38,279 hours, 42,948 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1074
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0092 TPA/FLL REPORT: FWD RT EMERGENCY EXIT LIGHT IS NOT WORKING. CORRECTIVE ACTION: REMOVED AND REPLACED 21LN FWD RIGHT HAND EMERGENCY POWER SUPPLY IAW AMM 33-50-10--4. FWD RT EMERGENCY EXIT SIGN OPS CHECK GOOD IAW 33-50-00.
